| Model Number |
8253402 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product analysis confirmed the reported fault.Device failed electrode check - channel 6 off.Broken pin stuck inside the patient interface adaptor board pcba.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 8253410, serial/lot #: (b)(6), udi#: (b)(4).Product analysis confirmed the reported fault.Device failed electrode check - channel 6 off.The 6th pin missing.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during thyroid procedure, nim console lost response adjusted the tube and got response.Again lost response readjusted the tube again but still no response could be obtained.There was no patient impact.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received that there were no visual and/or audible indicators that alerted the user of the issue.There was no indication on the screen that the connection was intermittent or lost.The nim flex tube was used during this procedure.